# SDR ASAA2020090863147

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 18,432 hours, 5,921 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM120409G
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Part time: 18,442 hours, 5,923 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ESN 862676 NR 5 FAN BLADE MISSING CU-NI-IN COATING ON CONVEX SIDE.  OUT OF LIMITS, REF MTC 78472010.  GROUNDED - YES.  REPLACED NR 5 AND NR 17 FAN BLADES AND INSTALLED, PER T/C 78472010.
